Advertisement

On topological properties of the Hartman-Mycielski functor

  • Taras Radul
  • Dušan Repovš
Article

Abstract

We investigate some topological properties of a normal functorH introduced earlier by Radul which is some functorial compactification of the Hartman-Mycielski construction HM. We prove that the pair (H X, HMY) is homeomorphic to the pair (Q, σ) for each nondegenerated metrizable compactumX and each denseσ-compact subsetY.

Keywords

Hilbert cube Hartman-Mycielski construction equiconnected space normal functor metrizable compactum absolute retract 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BRZ]
    Banakh T, Radul T and Zarichnyi M, Absorbing sets in infinite-dimensional manifolds (Lvow: VNTL) (1996)MATHGoogle Scholar
  2. [BP]
    Bessaga C and Pelczynski A, Selected topics in infinite-dimensional topology (Warsaw: PWN) (1975)MATHGoogle Scholar
  3. [FZ]
    Fedorchuk V V and Zarichnyi M M, Covariant functors in categories of topological spaces, Results of Science and Technology, Algebra. Topology. Geometry, VINITI, Moscow, vol. 28, pp. 47–95 (Russian)Google Scholar
  4. [HM]
    Hartman S and Mycielski J, On the embedding of topological groups into connected topological groups,Colloq. Math. 5(1958) 167–169MATHMathSciNetGoogle Scholar
  5. [Kl]
    Klee V, Some topological properties of convex set,Trans. Am. Math. Soc. 78 (1955) 30–45MATHCrossRefMathSciNetGoogle Scholar
  6. [Ra]
    Radul T, A normal functor based on the Hartman-Mycielski construction,Mat. Studii 19 (2003) 201–207MATHMathSciNetGoogle Scholar
  7. [Sh]
    Shchepin E V, Functors and uncountable powers of compacta,Usp. Mat. Nauk 36 (1981) 3–62 (Russian)MATHMathSciNetGoogle Scholar
  8. [Te]
    Telejko A, On the Hartman-Mycielski construction, preprintGoogle Scholar
  9. [TZ]
    Telejko A and Zarichnyi M, Categorical topology of compact Hausdorff spaces (Lviv: VNTL) (1999) p. 263Google Scholar
  10. [To]
    Toruńczyk H, Concerning locally homotopy negligible sets and characterization of l2-manifolds,Fund. Math. 101 (1978) 93–110MathSciNetGoogle Scholar

Copyright information

© Indian Academy of Sciences 2005

Authors and Affiliations

  1. 1.Departmento de Matematicas, Facultad de Cs. Fisicas y MatematicasUniversidad de ConcepcionConcepcionChile
  2. 2.Institute for Mathematics, Physics and MechanicsUniversity of LjubljanaLjubljanaSlovenia

Personalised recommendations